Arithmetical investigations of a certain infinite product
Compositio Mathematica, Tome 91 (1994) no. 2, pp. 175-199
Cet article a éte moissonné depuis la source Numdam
@article{CM_1994__91_2_175_0,
author = {Bundschuh, Peter and V\"a\"an\"anen, Keijo},
title = {Arithmetical investigations of a certain infinite product},
journal = {Compositio Mathematica},
pages = {175--199},
year = {1994},
publisher = {Kluwer Academic Publishers},
volume = {91},
number = {2},
mrnumber = {1273648},
zbl = {0802.11027},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1994__91_2_175_0/}
}
TY - JOUR AU - Bundschuh, Peter AU - Väänänen, Keijo TI - Arithmetical investigations of a certain infinite product JO - Compositio Mathematica PY - 1994 SP - 175 EP - 199 VL - 91 IS - 2 PB - Kluwer Academic Publishers UR - http://geodesic.mathdoc.fr/item/CM_1994__91_2_175_0/ LA - en ID - CM_1994__91_2_175_0 ER -
Bundschuh, Peter; Väänänen, Keijo. Arithmetical investigations of a certain infinite product. Compositio Mathematica, Tome 91 (1994) no. 2, pp. 175-199. http://geodesic.mathdoc.fr/item/CM_1994__91_2_175_0/
